MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; COMPRESSOR,NEBULIZER, CHARACTER, PUP

MEDLINE INDUSTRIES, LP; COMPRESSOR,NEBULIZER, CHARACTER, PUP
Catalog Number HCSPUPPYH
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Cough (4457)
Date of Event 06/23/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2024 the nebulizer "stopped misting" the "albuterol" medication causing her daughter to develop a "congestive cough".The customer reported her daughter takes the medication "as needed" to treat her "asthma".The customer reported after the cough developed she called her physician who prescribed "prednisone oral medication for 5 days".The customer did not report any serious injury, medical intervention, or follow-up care related to the reported incident.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, on (b)(6) 2024 the nebulizer "stopped misting" the "albuterol" medication causing her daughter to develop a "congestive cough".

Common Device Name
COMPRESSOR,NEBULIZER, CHARACTER, PUP
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes dr
northfield IL 60093 2753
Manufacturer Contact
danielle tognocchi
three lakes dr
northfield, IL 60093-2753
MDR Report Key19822385
Report Number1417592-2024-00768
Device Sequence Number18316514
Product Code BTI
UDI-Device Identifier00888277678166
UDI-Public00888277678166
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberHCSPUPPYH
Device Lot Number6462212
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2024
Initial Report FDA Received Date07/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown